# SDR REXA2017111301177

- Difficulty date: November 13, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N310PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15310
- Aircraft time: 8,838 hours, 6,031 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Open
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT SWITCH IN GALLEY WILL NOT TURN EMER LIGHT ON. REMOVE & REPLACED EMERG & FA EMERG TOGGLE SWITCHES AS PER ESPM 20-45-51, R&R RELAY K198 P/N:M83536/17-002L PER AMM 20-42-00. OPS CHECK FAILED PER AMM 33-51-00. R&R THE BATTERY PACK & HOLDER ASSY. AS PER AMM 33-51-17. OPS CHECK DID NOT PASS. NEEDS FURTHER TROUBLESHOOTING. REFER TO NEXT CONTROL FOR FURTHER MAINTENANCE ACTIONS. FOUND OPEN WIRE AT PL 123 PIN J. REPAIRED PIN J IAW WM 33-50-01. PERFORMED OPS CHECK IAW AMM 33-51-00. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
